# SDR CKSA98623

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Base
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK 5670-0551, FOUND CREW GALLEY BASE SHOWS LEVEL 2 CORROSION.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  REPLACED BASE IAW SRM 51-3-0.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 26270, CPCP TASK CARD NUMBER 5670-0551.
